Annals of Fuzzy Mathematics and Informatics
          (ISSN 2093-9310, e-ISSN 2287-6235)

Volume 5, No. 2

pp. 283—450 (March 2013)                      Contents


TG-Interval-valued (, )-fuzzy subgroups

D. R. Prince Williams, K. B. Latha, E. Chandrasekar

Pages  283-300

Download(s) [PDF]         


Probability- Possibility Transformations:A Brief Revisit

Mamoni Dhar

Pages  301-308

Download(s) [PDF]         


Intuitionistic Fuzzy Prime Bi--ideals of -semigroups  

Muhammad Akram

Pages  309-320

Download(s) [PDF]         


Coupled fixed point theorems for weak compatible mappings in fuzzy metric spaces

Manish Jain, Sanjay Kumar, Renu Chugh

Pages  321-336

Download(s) [PDF]         


Common fixed point theorems under contractive condition in fuzzy symmetric spaces

T. K. Samanta, Sumit Mohinta

Pages  337-347

Download(s) [PDF]         


Anti Fuzzy Ideal of a Ring

F. A. Azam, A. A. Mamun, F. Nasrin

Pages  349-360

Download(s) [PDF]         


Intuitionistic fuzzy contra weakly generalized continuous mappings

P. Rajarajeswari, R. Krishna Moorthy

Pages  361-369

Download(s) [PDF]         


A note on variable transformation

Mamoni Dhar

Pages  371-376

Download(s) [PDF]         


On fuzzy soft topological spaces

Serkan Atmaca, _Idris Zorlutuna

Pages  377-386

Download(s) [PDF]         


Qualitative factors in data envelopment analysis

Faranak H. Saljooghi, Najme E. Giski

Pages  387-397

Download(s) [PDF]         


Intuitionistic fuzzy G--locally continuous functions

R. Narmada Devi, E. Roja, M. K. Uma

Pages  399-416

Download(s) [PDF]         


Uncertainty analysis in atmospheric dispersion using Shannon entropy

Supahi Mahanta, Rituparna Chutia, Hemanta K. Baruah

Pages  417-427

Download(s) [PDF]         


On lacunary statistical convergence in random n-normed space

Ayhan Esi, M. Kemal ÄOzdemir

Pages  429-439

Download(s) [PDF]         


A note on gradation of RS-compactness and S*-closed spaces in L-topological spaces

A. Haydar Es

Pages  441-450

Download(s) [PDF]